MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER EXCELON¿; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC - SPENCER EXCELON¿; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00564101
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an excelontransbronchial aspiration needle was used in a procedure performed on (b)(6) 2016.According to the complainant, the needle bends easily.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that an excelontransbronchial aspiration needle was used in a procedure performed on (b)(6) 2016.According to the complainant, the needle bends easily.Additional information received on august 01, 2017.During the procedure it was noted that the needle easily bends.Additionally, the syringe didn't fit correctly and wouldn't fully screw on creating a poor vacuum.The procedure was completed with another of the same device and there was ¿no damage to the patient¿.

Brand Name
EXCELON¿
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key6722861
Report Number3005099803-2017-02078
Device Sequence Number19216970
Product Code EOQ
UDI-Device Identifier08714729456452
UDI-Public(01)08714729456452(17)20190228(10)18920495
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K040018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model NumberM00564101
Device Catalogue Number6410
Device Lot Number18920495
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2017
Supplement Date Received by Manufacturer08/01/2017
Initial Report FDA Received Date07/18/2017
Supplement Report FDA Received Date08/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1